Discussions By Condition: Skin conditions

red itchy bumps all over my arms...wut could this be?

Posted In: Skin conditions 2 Replies
  • Posted By: thedanman159
  • October 3, 2006
  • 09:14 PM

i have had these red itchy bumps all over my arms and legs for about a week. the ones on my legs are starting to go away but the ones on my arms are spreading all over my arm and ive been getting more headaches since ive had them..if anyone can give me any info regarding this it would be much appreciated

thank you

Reply Flag this Discussion

2 Replies:

  • I would be willing to bet that if you slept at a friends house or your parents, the bumps would stop getting worse and start to resolve. It sounds to me like you may have something living in your mattress or your home. It may even be bed bugs. Inspect your mattress for them.
    Anonymous 42,789 Replies
    • October 4, 2006
    • 00:55 PM
    • 0
    Flag this Response
  • I had these red, itchy bumps on one side of my stomach, that went down and up the other side. Then they went up my chest and on my arms. Then went down my legs. When ever I went to my doctor he told me that the bumps were scabies. He also said that I had gotting them from being on/in something dirty. It could be from another person, a mattress like you said, or a sleeping bag or even laying on carpets that haven't been cleaned. I suggest you go see a doctor so he/she can perscribe you something to get rid of it. Cuz i did that 5 days ago and they are already starting to go away. I saw a change within the first time i used the medicane. i hope this can help you.;) Good luck!!!!!!!!!!!!!!!!!
    BigLilMama 1 Replies
    • October 4, 2006
    • 07:52 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?